MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO BAG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

US SURGICAL PUERTO RICO ENDO BAG; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 250-40
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic procedure, the device was given an impression to tear around the ring though there was no over pressure performed at that time.Replaced by a new device from another lot to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of two devices.Testing of device from the same lot, returned from the user.Returned devices were sealed, but the account states it was used in the procedure.No abnormalities were found during visual inspection and functional testing of the returned product.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The analysis concluded there were no assembly component related conditions.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDO BAG
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7458237
Report Number2647580-2018-02065
Device Sequence Number16529031
Product Code GCJ
UDI-Device Identifier10884523000979
UDI-Public10884523000979
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K913762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number250-40
Device Catalogue Number250-40
Device Lot NumberP7M1304X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2018
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer07/24/2018
08/08/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date08/08/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1